# SDR MZZA96074

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2 D-CHECK INSPECT ON A/C AT AIR ASIA, BROKEN COVER WAS FOUND ON PASSENGER CABIN AT THE FOLLOWING POSITION 'EXIT' SIGN COVER; R2 CABIN DOOR, R1 CABIN DOOR, RT FORWARD EMERGENCY EXIT DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLIES WERE REMOVED AND REPLACED WITH BR9279-106 ASSEMBLIES PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 803487, 803485 AND 803480 (SEQ NR 02217, 02215 AND 0220).  (M)
